zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A general class of iterative equations on the unit circle. (English) Zbl 1174.39005
Summary: A class of functional equations with nonlinear iterates is discussed on the unit circle $\Bbb T ^1$. By lifting maps on $\Bbb T ^1$ and maps on the torus $\Bbb T ^n$ to Euclidean spaces and extending their restrictions to a compact interval or cube, we prove existence, uniqueness and stability for their continuous solutions.

MSC:
39B12Iterative and composite functional equations
39B32Functional equations for complex functions
39B82Stability, separation, extension, and related topics
37E05Maps of the interval (piecewise continuous, continuous, smooth)
WorldCat.org
Full Text: DOI EuDML
References:
[1] M. Bajger: On the structure of some flows on the unit circle. Aequationes Math. 55 (1998), 106--121. · Zbl 0891.39017 · doi:10.1007/s000100050023
[2] K. Baron and W. Jarczyk: Recent results on functional equations in a single variable, perspectives and open problems. Aequationes Math. 61 (2001), 1--48. · Zbl 0972.39011 · doi:10.1007/s000100050159
[3] K. Ciepliński: On the embeddability of a homeomorphism of the unit circle in disjoint iteration groups. Publ. Math. Debrecen 55 (1999), 363--383. · Zbl 0935.39010
[4] K. Ciepliński: On properties of monotone mappings of the circle. J. Anal. Appl. 4 (2006), 169--178. · Zbl 05119436
[5] I. P. Cornfeld, S. V. Fomin and Y. G. Sinai: Ergodic Theory, Grundlehren 245, Springer Verlag, Berlin-Heidelberg-New York. 1982.
[6] W. Jarczyk: On an equation of linear iteration. Aequationes Math. 51 (1996), 303--310. · Zbl 0872.39010 · doi:10.1007/BF01833285
[7] W. Jarczyk: Babbage equation on the circle. Publ. Math. Debrecen 63 (2003), 389--400. · Zbl 1052.39019
[8] M. Kuczma, B. Choczewski and R. Ger: Iterative Functional Equations. Encycl. Math. Appl. 32, Cambridge Univ. Press, Cambridge, 1990. · Zbl 0703.39005
[9] M. Kulczycki and J. Tabor: Iterative functional equations in the class of Lipschitz functions. Aequationes Math. 64 (2002), 24--33. · Zbl 1009.39021 · doi:10.1007/s00010-002-8028-2
[10] J. Mai: Conditions of existence for N-th iterative roots of homeomorphisms on the circle, in Chinese. Acta Math. Sinica 30 (1987), 280--283. · Zbl 0634.39010
[11] J. Mai and X. Liu: Existence, uniqueness and stability of C m solutions of iterative functional equations. Science in China A43 (2000), 897--913. · Zbl 0999.39020 · doi:10.1007/BF02879796
[12] J. Matkowski and W. Zhang: On the polynomial-like iterative functional equation. Functional Equations & Inequalities, Math.& Its Appl. Vol. 518, ed. T.M. Rassias, Kluwer Academic, Dordrecht, 2000, pp. 145--170. · Zbl 0976.39014
[13] A. Mukherjea and J. S. Ratti: On a functional equation involving iterates of a bijection on the unit interval. Nonlinear Anal. 7 (1983), 899--908; Nonlinear Anal. 31 (1998), 459--464. · Zbl 0518.39005 · doi:10.1016/0362-546X(83)90065-2
[14] J. Palis and W. Melo: Geometric Theory of Dynamical Systems, An Introduction. Springer-Verlag, New York, 1982. · Zbl 0491.58001
[15] J. Si: Continuous solutions of iterative equation G(f(x), f n 2 (x),..., f nk (x)) = F(x). J. Math. Res. Exp. 15 (1995), 149--150. (In Chinese.) · Zbl 0833.39006
[16] P. Solarz: On some iterative roots on the circle. Publ. Math. Debrecen 63 (2003), 677--692. · Zbl 1050.39027
[17] J. Tabor and J. Tabor: On a linear iterative equation. Results in Math. 27 (1995), 412--421. · Zbl 0831.39006
[18] C. T. C. Wall: A Geometric Introduction to Topology. Addison-Wesley, Reading, 1972. · Zbl 0261.55001
[19] D. Yang and W. Zhang: Characteristic solutions of polynomial-like iterative equations. Aequationes Math. 67 (2004), 80--105. · Zbl 1060.39019 · doi:10.1007/s00010-003-2708-4
[20] M.C. Zdun: On iterative roots of homeomorphisms of the circle. Bull. Polish Acad. Sci. Math. 48 (2000), 203--213.
[21] J. Zhang, L. Yang and W. Zhang: Some advances on functional equations. Adv. Math. (Chin.) 24 (1995), 385--405. · Zbl 0862.39009
[22] W. Zhang: Discussion on the solutions of the iterated equation $\sum\limits_{i = 1}^n {\lambda _i f^i (x) = F(x)} $ . Chin. Sci. Bul. 32 (1987), 1444--1451. · Zbl 0639.39006
[23] W. Zhang: Discussion on the differentiable solutions of the iterated equation $\sum\limits_{i = 1}^n {\lambda _i f^i (x) = F(x)} $ . Nonlinear Anal. 15 (1990), 387--398. · Zbl 0717.39005 · doi:10.1016/0362-546X(90)90147-9
[24] W. Zhang and J. A. Baker: Continuous solutions of a polynomial-like iterative equation with variable coefficients. Ann. Polon. Math. 73 (2000), 29--36. · Zbl 0983.39011
[25] W. Zhang: Solutions of equivariance for a polynomial-like iterative equation. Proc. Royal Soc. Edinburgh 130A (2000), 1153--1163. · Zbl 0983.39010 · doi:10.1017/S0308210500000615
[26] Zhu-Sheng Zhang: Relations between embedding flows and transformation groups of self-mappings on the circle. Acta Math. Sinica 24 (1981), 953--957. (In Chinese.) · Zbl 0493.58017